International Journal of Science and Research (IJSR)
Mathematics
Downloads: 20 | Views: 737
Mathematics, India, Volume 14 Issue 2, February 2025
Pages: 1437 - 1440Utility of Intuitionistic Fuzzy Optimization Technique in Solving an Inventory Model
Soumen Banerjee
Downloads: 20 | Views: 1282
Mathematics, Israel, Volume 14 Issue 2, February 2025
Pages: 1590 - 1592Recursive Intelligence & The Unified Recursive Science Framework: A Formalization of Reality Through Recursive Mathematics
Alexander Bilenko
Downloads: 20 | Views: 678
Mathematics and Statistics, India, Volume 14 Issue 3, March 2025
Pages: 1233 - 1238Interruption Estimation in Sequence of GCRD under Precautionary Loss Function
Uma Srivastava | Harish Kumar
Downloads: 20 | Views: 824
Mathematics, India, Volume 14 Issue 5, May 2025
Pages: 450 - 453An Inventory Model with Partially Time-Variable Demand and a Dynamic Cost Analysis
Vivek Vijay
Downloads: 20 | Views: 494
Mathematics, India, Volume 14 Issue 5, May 2025
Pages: 1148 - 1150Analysis of MHD Carreau Nanofluid Over an Inclined Stretching Cylinder and Effect of Activating Energy
Chandra Prakash Jain
Downloads: 20 | Views: 750
Mathematics and Statistics, India, Volume 14 Issue 5, May 2025
Pages: 1442 - 1447Prioritizing Online Food Delivery Systems in Hyderabad Through Analytical Hierarchy Process
Sreyas Vellanki | Dr. A.V. S. Prasad
Downloads: 20 | Views: 618
Mathematics, India, Volume 14 Issue 8, August 2025
Pages: 764 - 766Strategic Pricing and Ordering for Perishable Inventory: A Comparative Study of Lifetime-Based Models
Anitadevi Yadav | Harsh Vardhan
Downloads: 20 | Views: 545
Mathematics, India, Volume 14 Issue 8, August 2025
Pages: 1553 - 1554Secured Communication by Using Laplace Transforms and Cryptography
Hemant Undegaonkar
Downloads: 20 | Views: 1059
Mathematics and Statistics, India, Volume 14 Issue 9, September 2025
Pages: 28 - 30On the Generalized Supplemented Lattices and Radicals Module
Rathod D P | Wadbude R S
Downloads: 20 | Views: 420
Mathematics, Morocco, Volume 14 Issue 10, October 2025
Pages: 851 - 864Exploring Nontrivial Solutions for Steklov Boundary Value Problems with (p(x) q(x))-Laplacian
A. Lakhdi | B. Karim | M. R. Sidi Ammi